Yijie Diao
Graduate School
Browning Group
1 Publication
2023 | Published | Journal Article | IST-REx-ID: 12406 |

Diao, Yijie. “Density of the Union of Positive Diagonal Binary Quadratic Forms.” Acta Arithmetica, vol. 207, Instytut Matematyczny, 2023, pp. 1–17, doi:10.4064/aa210830-24-11.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
1 Publication
2023 | Published | Journal Article | IST-REx-ID: 12406 |

Diao, Yijie. “Density of the Union of Positive Diagonal Binary Quadratic Forms.” Acta Arithmetica, vol. 207, Instytut Matematyczny, 2023, pp. 1–17, doi:10.4064/aa210830-24-11.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv